MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE HUMERAL HEAD EXTRACTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. ECLIPSE HUMERAL HEAD EXTRACTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number ECLIPSE HUMERAL HEAD EXTRACTOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 06/03/2022, it was reported by a sales representative via email that an ar-9401-17 eclipse¿ humeral head extractor broke in an unspecified procedure.This was discovered during use with no impact to the patient.Additional information has been requested.On 06/20/2022, the sales representative stated the following information via email: this event occurred during a total shoulder arthroplasty procedure on (b)(6) 2022, no attachment was used with the device.A piece broke inside the patient, and the piece was retrieved.An osteotome had to be used as a replacement, the case was completed successfully and the patient is fine to date.The complaint device was returned.
 
Additional Manufacturer Narrative
Visual inspection found the device broke at the distal tip of the device.Complaint was confirmed.

Brand Name
ECLIPSE HUMERAL HEAD EXTRACTOR
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14744658
Report Number1220246-2022-05118
Device Sequence Number4677607
Product Code MDM
UDI-Device Identifier00888867060333
UDI-Public00888867060333
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE HUMERAL HEAD EXTRACTOR
Device Catalogue NumberAR-9401-17
Device Lot Number250090803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown